Please use this identifier to cite or link to this item:
Title: Smarandache sequences: explorations and discoveries with a computer algebra system
Author: Gouveia, Paulo D.F.
Torres, Delfim F.M.
Keywords: Smarandache sequences
Smarandache function
Smarandache relationships
Smarandache conjectures
Computer algebra systems
Issue Date: 2004
Citation: Smarandache Notions Journal. 14 (2004) p. 5-22.
Series/Report no.: 14;
Abstract: We study Smarandache sequences of numbers, and related problems, via a Computer Algebra System. Solutions are discovered, and some conjectures presented.
Appears in Collections:IC - Artigos em Revistas Não Indexados ao ISI/Scopus

Files in This Item:
File Description SizeFormat 
smarandacheMaple.pdf131,64 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.